Codral

Cold & Flu + Mucus Cough – 24 Capsules

2075039

$11.99 Members PriceRetail Price $14.99

Codral Cold & Flu + Mucus Cough is for temporary relief of headaches, blocked or runny noses, fever, body aches and pain, sore throat and chesty cough.

In stock

Not a member? Join now and save $3.00

Codral Cold & Flu + Mucus Cough is for temporary relief of headaches, blocked or runny noses, fever, body aches and pain, sore throat and chesty cough.

    Benefits:

    Codral Cold & Flu + Mucus Cough is for temporary relief of headaches, blocked or runny noses, fever, body aches and pain, sore throat and chesty cough.

    Cold and flu medicine with:

    Paracetamol 500mg

    Guaifensin 100mg

    Phenylephrine hydrochloride 6.1mg

    Directions:

    For Adult and Children 12 years and over: 2 capsules every 4-6 hours as necessary. Do not exceed 8 capsules in 24 hours.

    Ingredients:

    Paracetamol 500mgGuaifenesin 100mgPhenylephrine hydrochloride 6.1mg

    Safety:

    Do not use – for children under 12 years – if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if carton seal is broken or missing or if capsule foil is broken. Ask your doctor before use if you – have high blood pressure – have heart problems – have any medical condition or are taking any other medicines or are a chronic alcohol abuser Unless advised by a doctor – do not take this medicine for longer than a few days at a time if you are an adult – do not give this medicine to children and adolescents for longer than 48 hours at a time.